# SDR R61A201307220640

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 10,439 hours, 10,110 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT DOOR WAS MAKING A WHISTLING NOISE IN FLIGHT. DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX INSPECTED DOOR SEAL IAW AMM WITH NO DEFECTS FOUND. MX ALSO PERFORMED PRESSURIZATION CHECK IAW AMM WITH NO NOISE NOTED.  ACFT IS GOOD FOR SERVICE.
